# SDR EY2R9600170

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna P206C
- Propeller: Mcauly D3A32C88
- System (JASC): 6111 · Propeller Blade Section
- Part: Ferrule
- Part number: C4451
- Condition: Cracked
- Location: Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE PIN HOLE DIMPLED, CAUSED FERRULE CRACK
